Harmonic maps on spaces with conical singularities
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 2, pp. 251-262.
@article{BSMF_1992__120_2_251_0,
     author = {Chiang, Y.-J. and Ratto, A.},
     title = {Harmonic maps on spaces with conical singularities},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {251--262},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {2},
     year = {1992},
     doi = {10.24033/bsmf.2186},
     zbl = {0758.53023},
     mrnumber = {93h:58040},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2186/}
}
TY  - JOUR
AU  - Chiang, Y.-J.
AU  - Ratto, A.
TI  - Harmonic maps on spaces with conical singularities
JO  - Bulletin de la Société Mathématique de France
PY  - 1992
DA  - 1992///
SP  - 251
EP  - 262
VL  - 120
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2186/
UR  - https://zbmath.org/?q=an%3A0758.53023
UR  - https://www.ams.org/mathscinet-getitem?mr=93h:58040
UR  - https://doi.org/10.24033/bsmf.2186
DO  - 10.24033/bsmf.2186
LA  - en
ID  - BSMF_1992__120_2_251_0
ER  - 
%0 Journal Article
%A Chiang, Y.-J.
%A Ratto, A.
%T Harmonic maps on spaces with conical singularities
%J Bulletin de la Société Mathématique de France
%D 1992
%P 251-262
%V 120
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2186
%R 10.24033/bsmf.2186
%G en
%F BSMF_1992__120_2_251_0
Chiang, Y.-J.; Ratto, A. Harmonic maps on spaces with conical singularities. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 2, pp. 251-262. doi : 10.24033/bsmf.2186. http://archive.numdam.org/articles/10.24033/bsmf.2186/

[1] Cheeger (J.). - On the spectral geometry of spaces with conical singularities, Proc. Nat. Acad. Sci. U.S.A., t. 76, 1979, p. 2103-2106. | MR | Zbl

[2] Cheeger (J.). - Singular Riemannian spaces, J. Differential Geom., t. 18, 1983, p. 575-657. | MR | Zbl

[3] Cheeger (J.) and Taylor (M.). - On the diffraction of waves by conical singularities I, II, Comm. Pure Appl. Math., t. 35, 1982, p. 275-331 and p. 487-529. | MR | Zbl

[4] Cheeger (J.), Goresky (M.) and Macpherson (R.). - L2-cohomology and intersection homology of algebraic varieties. - Annals Math. Studies 102, Princeton, 1982. | Zbl

[5] Chen (Y.) and Ding (W.-Y.). - Blow-up and global existence for heat flows of harmonic maps, Invent. Math., t. 99, 1990, p. 567-578. | MR | Zbl

[6] Chiang (Y.-J.). - Harmonic maps of V-manifolds, Ann. Global Anal. Geom., t. 8, 1990, p. 315-344. | MR | Zbl

[7] Coron (J.-M.) et Ghidaglia (J.-M.). - Explosion en temps fini pour le flot des applications harmoniques, C.R. Acad. Sci. Paris, t. 308, 1989, p. 339-344. | MR | Zbl

[8] Dunford (N.) and Schwartz (J.-T.). - Linear operators I, II. - Wiley-Interscience, 1963.

[9] Eells (J.) and Lemaire (L.). - A report on harmonic maps, Bull. London Math. Soc., t. 10, 1978, p. 1-68. | MR | Zbl

[10] Eells (J.) and Lemaire (L.). - Another report on harmonic maps, Bull. London Math. Soc., t. 20, 1988, p. 385-524. | MR | Zbl

[11] Eells (J.) and Sampson (J.-H.). - Harmonic mappings of Riemannian manifolds, Amer. J. Math., t. 86, 1964, p. 109-164. | MR | Zbl

[12] Eells (J.) and Wood (J.-C.). - Restrictions on harmonic maps of surfaces, Topology, t. 15, 1976, p. 263-266. | MR | Zbl

[13] Friedmann (A.). - Partial differential equations of parabolic type. - Prentice-Hall Inc., 1964. | Zbl

[14] Griffiths (P.) and Harris (J.). - Principles of algebraic geometry. - Wiley-Interscience, 1978. | MR | Zbl

[15] Lebedey (N.). - Special functions and their applications. - Dover, New York, 1972. | Zbl

[16] Pogorzelsky (W.). - Propriétés des intégrales de l'équation parabolique normale, Ann. Math. Polinici, t. 4, 1957, p. 61-92. | Zbl

Cited by Sources: